# SDR S9BA2009007

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N533SW
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- Aircraft time: 30,645 hours, 47,516 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 500DCF28
- Part serial: 4966
- Condition: Failed
- Location: Cockpit
- Part time: 2,377 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN ATTITUDE INDICATOR FAILED DURING FLIGHT.  BURRING ODOR NOTED IN CABIN DURING FLIGHT. REMOVED AND REPLACED BAD ATTITUDE (LT SIDE) INDICATOR IAW MM 34-20.  IDENTIFIED BURRING ODOR COMING FROM BAD ATTITUDE INDICATOR NR1.
